# SDR AWKA201610100002

- Difficulty date: October 2, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N717XJ
- Make and model: Cessna 750
- Aircraft serial: 7500217
- Aircraft time: 9,005 hours, 4,158 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 604071
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR EXTENSION, FLIGHT CREW NOTED 3 GREEN GEAR POSITION INDICATIONS ALONG WITH A RED UNLOCK LIGHT ILLUMINATED. WHILE IN A HOLDING PATTERN, THE RED UNLOCK LIGHT EVENTUALLY EXTINGUISHED. FLIGHT CREW ACCOMPLISHED THE EMERGENCY GEAR BLOW DOWN PROCEDURE PER THE CHECKLIST, AND AS A PRECAUTION, DECLARED AN EMERGENCY. AFTER A CONTROL TOWER FLYBY TO CONFIRM THAT 3 GEAR WERE INDEED DOWN, THE CREW LANDED UNEVENTFULLY. THE AIRCRAFT WAS FERRIED TO SMF FOR MX. CURRENTLY, THERE IS NO EXACT FAULT FOUND, BUT A RH MLG DOWNLOCK SWITCH IS A SUSPECT FAILED PART. A SUPPLEMENTAL SDR WILL BE SUBMITTED WHEN MAINTENANCE IS COMPLETE WITH ALL OF THE FINDINGS. DURING TROUBLESHOOTING OF THE LANDING GEAR INDICATION SQUAWK, A FAULTY RH MLG DOWNLOCK SWITCH (P/N 6-0407-1) WAS FOUND. THE SWITCH WAS REPLACED WITH A NEW ASSEMBLY. SATISFACTORY GEAR SWING OPERATIONAL CHECKS WERE PERFORMED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
